Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Multi-scale Young measures

Author: Pablo Pedregal
Journal: Trans. Amer. Math. Soc. 358 (2006), 591-602
MSC (2000): Primary 49J45; Secondary 74Q05
Published electronically: February 4, 2005
MathSciNet review: 2177032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce multi-scale Young measures to deal with problems where multi-scale phenomena are relevant. We prove some interesting representation results that allow the use of these families of measures in practice, and illustrate its applicability by treating, from this perspective, multi-scale convergence and homogenization of multiple integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 49J45, 74Q05

Retrieve articles in all journals with MSC (2000): 49J45, 74Q05

Additional Information

Pablo Pedregal
Affiliation: ETSI Industriales, Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain

Keywords: Multi-scale convergence, Young measures, slicing measures
Received by editor(s): October 9, 2003
Received by editor(s) in revised form: February 3, 2004
Published electronically: February 4, 2005
Additional Notes: The author would like to express his gratitude to an anonymous referee for comments that led to various improvements and for several important, additional references. This work is supported by BFM2001-0738 of MCyT (Spain) and by GC-02-001 of JCCM (Castilla-La Mancha).
Article copyright: © Copyright 2005 American Mathematical Society